Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Noa on November 4, 1999, at 3:50:23

In reply to Re: SERZONE - CONCENTRATION / AGITATION, posted by JohnL on November 4, 1999, at 3:05:42

While I think you made a good choice in finding a doctor that doesn't overreact like the previous one, I would caution against independent tinkering. I think the trust needs to go both ways, and the pdoc is an expert to consult. If the doc is that hard to get a hold of, that is definitely a problem. Why not call the doc to ask if he/she agrees with you about supplementing your serzone, rather than going ahead and then just hoping he/she won't be angry. BTW, it took a WHILE for the agitation I felt on serzone to go away, so hang in there. If it doesn't go away by 2 months, I personally would question its appropriateness for you. If you are still having suicidal feelings, call the doc, get an earlier appointment.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:14088